Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
plissken

More breakouts after IB?

I had my IB about 2 months ago and after that I've been pretty clean, maybe had one or two pimples or so but nothing worse. A couple of days ago however I started to break out pretty bad. It wouldn't had come as such a surprise if I would have had active acne up until now but it came so fast and since I've already had my IB I thought it was strange. Is this normal? I have 2 months to go and I'm worried that it might not be enough.

Share this post


Link to post
Share on other sites

I had my IB after being on the medicine for one month and my dosage was doubled from 40 to 80. It lasted forever and since then my skin has gradually began to return to the pre-accutane stage. Hopefully now (about 4 months in), it will only keep improving and gradually clear up completely. A lot depends on your skin and how your body handles the drug. I know when my brother was on the medicine, his acne was a lot more severe than mine, but he cleared up pretty soon. Even though i am smaller than him, on a higher dose, and my acne wasnt as bad, it has taken me a lot longer to start seeing some results.

so... what i am trying to say is... breaking out while on the medicine, even after your IB, is completely normal :)

Share this post


Link to post
Share on other sites
I had my IB after being on the medicine for one month and my dosage was doubled from 40 to 80. It lasted forever and since then my skin has gradually began to return to the pre-accutane stage. Hopefully now (about 4 months in), it will only keep improving and gradually clear up completely. A lot depends on your skin and how your body handles the drug. I know when my brother was on the medicine, his acne was a lot more severe than mine, but he cleared up pretty soon. Even though i am smaller than him, on a higher dose, and my acne wasnt as bad, it has taken me a lot longer to start seeing some results.

so... what i am trying to say is... breaking out while on the medicine, even after your IB, is completely normal :)

Great, thanks for the answer. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×